MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/2.7 VA 1ST MTP FUSN PL/SM/5 DEG/LFT; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/2.7 VA 1ST MTP FUSN PL/SM/5 DEG/LFT; SCREW, FIXATION, BONE
Model Number 02.211.233
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during the first metatarsophalangeal joint (mtp) fusion case one of the locking holes stripped and would not hold a locking screw, while putting the first screw in the plate.It was confirmed that screw is not the issue as it could locked into another hole.A backup plate was then used for the case.Procedure was completed successfully with five (5) minutes of surgical delay and no patient consequences.Concomitant device reported: unknown screw (part# unknown, lot# unknown, quantity: 1).Unknown screwdriver (part# unknown, lot# unknown, quantity: 1).This report is for one (1) 2.4/2.7mm va-lcp first mtp fusion pl/sm/5 deg/left.This is report 1 of 1 for complaint (b)(4).

Brand Name
2.4/2.7 VA 1ST MTP FUSN PL/SM/5 DEG/LFT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11885632
Report Number2939274-2021-02589
Device Sequence Number19769978
Product Code HWC
UDI-Device Identifier10886982054166
UDI-Public(01)10886982054166
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.233
Device Catalogue Number02.211.233
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/26/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;